# SDR USAA2011090900001

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 7,779 hours, 6,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0485
- Condition: Deployed
- Location: L1 Door
- Part time: 7,598 hours, 6,545 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - UPON ARRIVAL TO AIRCRAFT, MAINT FOUND L-1 DOOR SLIDE PARTIALLY DEPLOYED.  MAINTENANCE REPLACED NR 1 DOOR SLIDE ASSY PER AMM 25-65-01, CHECKS GOOD.
